Perturbation Theory of Operator Equations in the FréChet and Hilbert Spaces

  • О. A. Boichuk
  • О. О. Pokutnyi

Abstract

The perturbation theory is constructed in the Fréchet and Hilbert spaces. An iterative process is proposed for finding branching solutions.
Published
25.09.2015
How to Cite
BoichukО. A., and PokutnyiО. О. “Perturbation Theory of Operator Equations in the FréChet and Hilbert Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 9, Sept. 2015, pp. 1181-8, http://umj.imath.kiev.ua/index.php/umj/article/view/2057.
Section
Research articles